# SDR SIMA990512

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHV - FLT 4109 - WITH TEMPERATURE CONTROL IN AUTO, THE FLIGHT ATTENDANT REPORTED A SMELL AND SMOKE IN THE CABIN. AFTER SWITCHING TEMPERATURE CONTROL TO MANUAL, THE SMELL CLEARED. INSPECTED NR 2 AIR CONDITIONING PACK AREA AT WING ROOT AND AUTO.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
